MathSciNet Relay Station
MathSciNet bibliographic data
MR2839456 22E50 (14F05)
Lysenko, Sergey Geometric theta-lifting for the dual pair $\Bbb S\Bbb O_{2m},\Bbb S{\rm p}_{2n}$. Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 3, 427–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement